# SDR ASOA201100814

- Difficulty date: April 11, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 23,394 hours, 20,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT/ RT NR 3 FLOOR SEAL TRACKS FS 409+128 TO FS 559.00 LBR 9 AND RBL 9 ARE CORRODED. R & R LT AND RT NR 3 FLOOR SEAT TRACKS AT FS 409+128 - 559.00, LBL 9 IAW AMM 53-01-11-400-802 & SRM 51-40-00.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATIONTHIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
